MathSciNet Relay Station
MathSciNet bibliographic data
MR2772476 (2012d:11127) 11G05 (14H52)
Bernstein, Daniel J.; Lange, Tanja A complete set of addition laws for incomplete Edwards curves. J. Number Theory 131 (2011), no. 5, 858–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement